MAUDE Adverse Event Report: PALETTE LIFE SCIENCES SOLESTA INJECTABLE GEL; AGENT, BULKING, INJECTABLE

PALETTE LIFE SCIENCES SOLESTA INJECTABLE GEL; AGENT, BULKING, INJECTABLE
Catalog Number 011506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fecal Incontinence (4571)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Udi number unavailable as complainant did not report a lot number.
 
Event or Problem Description
On 05-jul-2024, palette life sciences received a notification from [patient's family member] "the [patient] underwent a solesta procedure on (b)(6) 2024 for the treatment of fecal incontinence.The [patient] received four injections in the rectum, and this was the first time the [patient] had ever received solesta.The [patient] has been experiencing fecal incontinence for approximately one year.[patient's family member] mentioned that when the [patient] gets up in the morning, feces "comes out" and "goes on the floor." the feces was described as "a bit soft," but not watery like diarrhea.Despite the solesta procedure, the [patient's] fecal incontinence continues.The [patient's family member] stated that the event started on (b)(6) 2024, after the solesta procedure, but with greater frequency since the procedure.The fecal incontinence typically occurs when the [patient] gets up in the morning and has occurred four times at the time of this report, once daily since the [patient] received solesta, except on (b)(6) 2024." the [patient's family member] reported that the [patient] is following a high-fiber diet and taking fiber powder post-procedure.The reporter was advised to contact the patient's physician for further consultation.Multiple attempts to obtain additional information from the complainant have been unsuccessful at the time of this report.The patient's current condition is unknown.
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Palette life sciences will continue to monitor and trend for reports of this nature.Udi number unavailable as complainant did not report a lot number.
 
Event or Problem Description

Brand Name
SOLESTA INJECTABLE GEL
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19726744
Report Number3014909464-2024-00011
Device Sequence Number8033633
Product Code LNM
UDI-Device Identifier00850004725016
UDI-Public00850004725016
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number011506
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexMale